Translator Disclaimer
1999 Orbital stability of solitary waves of coupled KdV equations
Lin Chen, Boling Guo
Differential Integral Equations 12(3): 295-308 (1999).

Abstract

This paper is concerned with the orbital stability for solitary waves of a system of coupled KdV-equations. Although the coupled equations are not in Hamiltonian form, we can apply the abstract results of Grillakis et al. [4, 5] and use a detailed spectral analysis to obtain the stability of the solitary waves.

Citation

Download Citation

Lin Chen. Boling Guo. "Orbital stability of solitary waves of coupled KdV equations." Differential Integral Equations 12 (3) 295 - 308, 1999.

Information

Published: 1999
First available in Project Euclid: 29 April 2013

zbMATH: 1022.35057
MathSciNet: MR1674406

Subjects:
Primary: 35Q53
Secondary: 35B35, 35Q51

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 3 • 1999
Back to Top